# SDR FDEA202501110058

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N873FD
- Make and model: Boeing 777F
- Aircraft serial: 40679
- Aircraft time: 12,151 hours, 2,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME LIGHT OUT IN COCKPIT.   AMM: 33-51-07-2  RELAMPED AND OPS CHECKED NORMAL IAW AMM 33-51-07-2.
